MAUDE Adverse Event Report: ABBOTT ENTRANT DR; No Match

ABBOTT ENTRANT DR; No Match
Model Number CDDRA300Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a remote follow-up, episodes of post paced t-wave oversensing (pptwos) were observed on the device.Technical support was contacted and recommended reprogramming to resolve the event.Reprogramming was performed to resolve event.The patient was stable.

Brand Name
ENTRANT DR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24844284
Report Number2017865-2026-07439
Device Sequence Number21064417
Product Code NIK
UDI-Device Identifier05415067032843
UDI-Public(01)05415067032843(10)P000221029(17)261231
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA300Q
Device Catalogue NumberCDDRA300Q
Device Lot NumberP000221029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Patient SexUnknown